# SDR FDEA201306031176

- Difficulty date: June 3, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 46,426 hours, 10,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6313
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT, FWD SIDE BS 888-895, L41R DOUBLER FOUND CHAFED.  REPAIRED  IAW SRM 53-00-15, REPAIR 8, FIG 202, REV 52.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
